# SDR CA150528001

- Difficulty date: May 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 64,369 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pin
- Part number: 101101
- Condition: Worn
- Location: Lt Mlg
- Part time: 9,013 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE WEAR ON THE LT LOWER TORQUE LINK ATTACHMENT PIN, BRAKE PIN.  PIN REPLACED IAW AMM & CMM.  AC HOURS 64965, AC CYCLES 69864.
